Alert archive / South Carolina / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 64, NWS Charleston, SC

July 7, 2014Berkeley County, Dorchester County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jul 7, 2014, 6:37 PM EDT for Berkeley County, Dorchester County, South Carolina. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2014, 6:37 PM EDT (22:37 UTC)
Expired
Jul 7, 2014, 7:30 PM EDT
In force
53 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon

Counties Berkeley County, SC, Dorchester County, SC

The radar

The Charleston,SC radar (KCLX), 109 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 10.6 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2014-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 216 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2014-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
216 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
966 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

294 
WUUS52 KCHS 072237
SVRCHS
SCC015-035-072330-
/O.NEW.KCHS.SV.W.0064.140707T2237Z-140707T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
637 PM EDT MON JUL 7 2014

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
  DORCHESTER COUNTY IN SOUTHEAST SOUTH CAROLINA...
  BERKELEY COUNTY IN SOUTHEAST SOUTH CAROLINA...

* UNTIL 730 PM EDT

* AT 637 PM EDT...METEOROLOGISTS DETECTED SEVERE THUNDERSTORMS...
  ALONG A LINE EXTENDING FROM NORTHERN LAKE MOULTRIE TO HARLEYVILLE...
  MOVING NORTHEAST AT 10 MPH.

  PREPARE NOW FOR...
  DAMAGING WINDS IN EXCESS OF 60 MPH...
  HAIL UP TO QUARTER SIZE...

* SOME LOCATIONS IN THE WARNING INCLUDE...
  CROSS...EADYTOWN...DORCHESTER...LAKE MOULTRIE...SAINT STEPHEN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS
SAFE TO DO SO.

&&

LAT...LON 3345 7988 3340 7985 3338 7979 3320 7998
      3309 8044 3319 8055 3326 8043 3327 8039
      3326 8037 3328 8035 3327 8030 3330 8026
      3338 8024 3351 8000
TIME...MOT...LOC 2237Z 246DEG 7KT 3338 8001 3327 8026
          3319 8046

$$
2 follow-up statements
250 
WWUS52 KCHS 072259
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
659 PM EDT MON JUL 7 2014

SCC015-035-072330-
/O.CON.KCHS.SV.W.0064.000000T0000Z-140707T2330Z/
DORCHESTER SC-BERKELEY SC-
659 PM EDT MON JUL 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR PORTIONS OF DORCHESTER AND BERKELEY COUNTIES...

AT 659 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM
NORTHERN LAKE MOULTRIE TO FRANCIS BEIDLER FOREST...MOVING NORTHEAST
AT 10 MPH.

PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
TORRENTIAL RAINFALL THAT COULD CAUSE LOCALIZED FLOODING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. MOVE INDOORS
IMMEDIATELY. IF THERE IS NO SAFE SHELTER AVAILABLE...STAY AWAY FROM
ISOLATED HIGH OBJECTS AND BODIES OF WATER. IF YOU CAN HEAR THUNDER...
YOU ARE WITHIN STRIKING DISTANCE.

TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.

&&

LAT...LON 3345 7988 3340 7985 3338 7979 3320 7998
      3309 8044 3319 8055 3326 8043 3327 8039
      3326 8037 3328 8035 3327 8030 3330 8026
      3338 8024 3351 8000
TIME...MOT...LOC 2259Z 219DEG 12KT 3337 8008 3325 8034

$$
535 
WWUS52 KCHS 072324
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
724 PM EDT MON JUL 7 2014

SCC015-035-072333-
/O.EXP.KCHS.SV.W.0064.000000T0000Z-140707T2330Z/
DORCHESTER SC-BERKELEY SC-
724 PM EDT MON JUL 7 2014

...THE SEVERE THUNDERSTORM WARNING FOR PORTIONS OF DORCHESTER AND
BERKELEY COUNTIES WILL EXPIRE AT 730 PM EDT...

AT 723 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED 
THE WARNING HAD WEAKENED BELOW SEVERE LIMITS. HOWEVER...STRONG 
STORMS WILL PERSIST OVER NORTHERN DORCHESTER AND BERKELEY COUNTIES 
THROUGH 8 PM. GUSTY WINDS...SMALL HAIL...FREQUENT LIGHTNING AND 
TORRENTIAL RAINFALL WILL ALL BE POSSIBLE UNTIL THE STORMS DISSIPATE. 
THE SAFEST COURSE OF ACTION IS TO REMAIN INDOORS UNTIL THE STORMS 
HAVE PASSED.

TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.

LAT...LON 3345 7988 3340 7985 3338 7979 3320 7998
      3309 8044 3319 8055 3326 8043 3327 8039
      3326 8037 3328 8035 3327 8030 3330 8026
      3338 8024 3351 8000
TIME...MOT...LOC 2323Z 219DEG 12KT 3343 8002 3331 8028

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:51 PM EDT, 2 hours 46 minutes earlier.

Area forecast discussion, Jul 7, 3:51 PM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
351 PM EDT MON JUL 7 2014

.SYNOPSIS...
HIGH PRESSURE WILL EXTEND ACROSS THE AREA FOR MUCH OF THE
PERIOD...WHILE A TROUGH OF LOW PRESSURE REMAINS INLAND THROUGH MID
WEEK. A WEAK FRONT COULD APPROACH THE SOUTHEAST COAST THURSDAY AND
FRIDAY...BEFORE DISSIPATING EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
REST OF THE AFTERNOON...ANY LINGERING INLAND SHOWER/THUNDERSTORM
ACTIVITY WILL DIMINISH QUICKLY WITH THE LOSS OF DIURNAL HEATING.
CAPE VALUES CONTINUE TO RANGE IN THE 3000-3500 J/KG WITH ELEVATED
DCAPES ON THE ORDER OF 1000 J/KG. SO...IT IS POSSIBLE WE COULD SEE A
STRONG TO SEVERE STORM OR TWO...BUT THE OVERALL THREAT IS QUITE LOW
GIVEN THE LIMITED COVERAGE.

TONIGHT...THE FORECAST AREA WILL BE POSITIONED BETWEEN THE LEE
TROUGH TO THE WEST AND SUBTROPICAL HIGH PRESSURE TO THE EAST. MODEL
SOUNDINGS AND TIME HEIGHTS SHOW CONSIDERABLE DRY AIR IN THE
MID/UPPER LEVELS AND PWATS DROP TO 1.5 INCHES OR EVEN BELOW THROUGH
THE NIGHT. AS SUCH...THE FORECAST IS DRY. THE PRESSURE GRADIENT
BETWEEN THE TROUGH AND THE HIGH WILL KEEP A MODEST FLOW GOING
OVERNIGHT AND PREVENT COMPLETE DECOUPLING IN MOST AREAS. THIS WILL
KEEP LOWS SEVERAL DEGREES ABOVE NORMAL WITH VALUES RUNNING FROM THE
THE LOW/MID 70S INLAND TO THE MID/UPPER 70S ALONG THE COAST.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
TUESDAY AND WEDNESDAY...A TYPICAL SUMMERTIME PATTERN IS EXPECTED
INTO MIDWEEK AS THE AREA REMAINS BETWEEN HIGH PRESSURE OVER THE
WESTERN ATLANTIC AND A LEE TROUGH OF LOW PRESSURE OVER THE MIDLANDS.
THE SETUP SHOULD FAVOR AFTERNOON SHOWERS AND/OR THUNDERSTORMS DURING
PEAK HEATING EACH AFTERNOON...ESPECIALLY AS A WEAKENING H5 SHORTWAVE
SHIFTS OVER THE SOUTHEASTERN UNITED STATES AND INTERACTS WITH AN
INLAND MOVING SEABREEZE. HOWEVER...SOUNDINGS INDICATE A LACK OF DEEP
MOISTURE OVER THE AREA...THUS COVERAGE WILL LIKELY REMAIN SOMEWHAT
MARGINAL...ESPECIALLY ON TUESDAY. HAVE THEREFORE MAINTAINED ONLY
SLIGHT CHANCE POPS IN SOUTHEAST GEORGIA ON TUESDAY AND FOR ALL AREAS
MOST OF WEDNESDAY. WE COULD SEE A SLIGHT INCREASE IN SHOWERS OR
THUNDERSTORMS LATE WEDNESDAY AS A WEAK COLD FRONT APPROACHES THE
AREA FROM THE NORTHWEST...BUT DIURNAL HEAT LOSS SHOULD LIMIT PRECIP
POTENTIAL TO AROUND 20 PERCENT. OVERALL HIGH TEMPS WILL BE WARM
AHEAD OF A WEAK COLD FRONT APPROACHING FROM THE NORTHWEST. EXPECT
AFTERNOON HIGHS IN THE MID 90S OVER MUCH OF THE AREA AWAY FROM THE
IMMEDIATE COAST. OVERNIGHT LOWS WILL RANGE IN THE LOW/MID 70S.

THURSDAY...HIGH PRESSURE WILL BEGIN TO RETREAT OVER THE WESTERN
ATLANTIC...ALLOWING MOISTURE TO BECOME NOTABLY HIGHER WITH PWATS
APPROACHING 2 INCHES ALONG/AHEAD OF A WEAK COLD FRONT APPROACHING
FROM THE NORTHWEST. MODELS CONTINUE TO INDICATE THAT LEE TROUGHING
WILL BECOME MORE AMPLIFIED AS A H5 SHORTWAVE ROUNDS THE BASE OF A
MID LVL TROUGH AXIS CENTERED OVER THE MIDWEST INTO THURSDAY EVENING.
AMPLE FORCING ASSOCIATED WITH THIS FEATURE SHOULD SPAWN SHOWERS AND
THUNDERSTORMS. HAVE THEREFORE MAINTAINED 40-50 PERCENT CHANCES OF
SHOWERS AND/OR THUNDERSTORMS IN THE FORECAST. OVERALL HIGH TEMPS
COULD BE A FEW DEGREES COOLER GIVEN INCREASING CLOUD COVER AND
SHOWERS/THUNDERSTORMS ASSOCIATED WITH THE APPROACHING FRONT. EXPECT
AFTERNOON HIGHS IN THE LOW 90S AWAY FROM THE COAST.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THE SYNOPTIC SCALE PATTERN WILL REMAIN RATHER UNSETTLED THROUGH
THE EXTENDED PERIOD. A WEAK FRONT EMBEDDED WITHIN A SURFACE TROUGH
WILL APPROACH THE COASTLINE FRIDAY AND SATURDAY...REINFORCED BY
STRONG SHORTWAVE ENERGY WITHIN THE AXIS OF AN UPPER TROUGH ALONG
THE EAST COAST. HAVE MAINTAINED RELATIVELY HIGH THUNDERSTORM
CHANCES ACCORDINGLY...PEAKING AT NEAR 50 PERCENT FRIDAY AFTERNOON
AND ONLY DOWN TO THE 40 PERCENT RANGE FOR SATURDAY AFTERNOON. HIGH
TEMPERATURES WILL BE IN THE LOWER 90S EACH DAY...SUPPRESSED
SLIGHTLY BY THICK CLOUDS AND DECENT RAIN COVERAGE.

THE PATTERN WILL WEAKEN BY EARLY NEXT WEEK...WITH EVIDENCE THAT
DEEP LAYER RIDGING COULD REGAIN SOME CONTROL. SOME FORM OF AN
INLAND SURFACE TROUGH APPEARS IN MEDIUM RANGE MODEL
SOLUTIONS...SUGGESTING THAT SOLID RAIN CHANCES ARE STILL JUSTIFIED
FOR SUNDAY AND MONDAY AFTERNOONS. HIGH TEMPERATURES WILL TREND
WARMER BY A DEGREE OR TWO...RANGING FROM 91 TO 94 DEGREES AWAY
FROM THE LOCALLY COOLER COASTLINE.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
VFR CONDITIONS WILL PREVAIL THROUGH 18Z TUESDAY. THERE WILL LIKELY
BE AN ISOLATED SHOWER OR THUNDERSTORM INLAND OF THE
TERMINALS...BUT THE EXPECTATION IS FOR ANY DEVELOPMENT TO REMAIN
INLAND AND OUT OF THE VICINITY.

EXTENDED AVIATION OUTLOOK...VFR CONDITIONS EXPECTED AT BOTH
TERMINALS THROUGH MID WEEK...WITH ONLY SLIGHT CHANCES OF AFTERNOON
SHOWERS AND THUNDERSTORMS. INCREASING CHANCES FOR BRIEF FLIGHT
RESTRICTIONS LATER IN THE WEEK...AS DEEP LAYER MOISTURE INCREASES
WITHIN A DEVELOPING BROAD UPPER LEVEL TROUGH OVER THE EASTERN UNITED
STATES.

&&

.MARINE...
TONIGHT...THE LOCAL WATERS WILL BE POSITIONED IN THE TIGHTENING
PRESSURE GRADIENT AREA BETWEEN THE INLAND LEE TROUGH AND THE
SUBTROPICAL HIGH OVER THE OPEN ATLANTIC. THIS SETUP WILL RESULT IN
SOME INCREASED NOCTURNAL JETTING OVERNIGHT WITH MUCH OF THE WATERS
OUTSIDE OF THE HARBOR SEEING SOUTHWEST FLOW INCREASE INTO THE 15-20
KT RANGE. THE HARBOR WILL BE 10-15 KTS. SEAS WILL INCREASE A BIT AS
WELL...BECOMING GENERALLY 2-3 FT WITHIN 20 NM AND 3-4 FT BEYOND.

TUESDAY THROUGH FRIDAY...ATLANTIC HIGH PRESSURE IS EXPECTED TO
REMAIN ACROSS THE REGION THROUGH AT LEAST MID WEEK...MAINTAINING
GENERALLY SOUTH TO SOUTHWEST FLOW. NOCTURNAL SURGES ARE POSSIBLE
EACH NIGHT DUE TO A TIGHTENED GRADIENT BETWEEN A LEE TROUGH INLAND
AND HIGH PRESSURE OVER THE WESTERN ATLANTIC. WINDS COULD GUST UP
TO 20 KT...MAINLY BEYOND 10 NM FROM THE COAST DURING THESE SURGES.
OTHERWISE...EXPECT WINDS OF 15 KT OR LESS AND SEAS NO HIGHER THAN
4-5 FT...HIGHEST OVER OUTER GEORGIA WATERS. THE ATLANTIC RIDGE
SHOULD THEN SHIFT EASTWARD LATE IN THE WEEK AS A BROAD TROUGH OF LOW
PRESSURE BUILDS OVER THE EAST AND SOUTHEAST UNITED STATES. THIS
PATTERN CHANGE WILL RESULT IN MORE SOLID SOUTHERLY WINDS AND
INCREASED CHANCES FOR SHOWERS/THUNDERSTORMS.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

NEAR TERM...BSH
SHORT TERM...DPB
LONG TERM...WMS
AVIATION...BSH
MARINE...BSH/DPB
Hazardous weather outlook, Jul 7, 3:09 AM EDT, 15 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
309 AM EDT MON JUL 7 2014

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-080715-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
309 AM EDT MON JUL 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jul 7, 5:49 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
549 PM EDT MON JUL 7 2014

SCZ045-072230-
INLAND BERKELEY-
549 PM EDT MON JUL 7 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY COUNTY
THROUGH 630 PM EDT...
...MARINERS ON LAKE MOULTRIE SHOULD SEEK SAFE HARBOR...

AT 541 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM...4 MILES WEST OF SAINT STEPHEN...MOVING EAST AT
10 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
JUDGE TOWN...PINEVILLE...RUSSELLVILLE...WILDER...SAINT STEPHEN...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED TALL OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING PLUMBING AND ELECTRICAL
APPLIANCES UNLESS IT IS AN EMERGENCY.

&&

LAT...LON 3350 7999 3350 7997 3343 7987 3342 7987
      3342 7986 3341 7986 3338 7982 3329 7985
      3337 8010 3351 8006 3351 8001 3350 8000
      3351 8000
TIME...MOT...LOC 2148Z 276DEG 7KT 3345 7999
Special weather statement, Jul 7, 6:27 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
627 PM EDT MON JUL 7 2014

SCZ045-072315-
INLAND BERKELEY-
627 PM EDT MON JUL 7 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY COUNTY
THROUGH 715 PM EDT...
...MARINERS ON LAKE MOULTRIE SHOULD SEEK SAFE HARBOR...

AT 624 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM RUSSELLVILLE TO
HUSSERTOWN...MOVING EAST AT 10 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
MOOREFIELD...CROSS...LAKE MOULTRIE...RUSSELLVILLE...SAINT STEPHEN...
CHICORA...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...

&&

LAT...LON 3312 8021 3324 8034 3329 8027 3351 7999
      3350 7999 3350 7997 3346 7991 3345 7988
      3343 7987 3342 7987 3340 7985 3337 7980
      3338 7978 3336 7977
TIME...MOT...LOC 2227Z 268DEG 7KT 3341 7997 3325 8021

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 5:49 PM EDTSpecial Weather StatementCHSBerkeley41 min
Jul 7, 6:27 PM EDTSpecial Weather StatementCHSBerkeley48 min
Jul 7, 7:26 PM EDTSpecial Weather StatementCHSBerkeley34 min
Jul 7, 7:45 PM EDTSpecial Weather StatementCHSDorchester45 min
Jul 7, 7:57 PM EDTSevere Thunderstorm WarningCHSDorchester49 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.